# SDR UALA2012020600706

- Difficulty date: February 5, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 44,779 hours, 5,605 cycles
- Engine: Pwa PW40903
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Breather Tube
- Part number: 50U79501
- Condition: Dented
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 BREATHER TUBE PN 50U795-01 DENTED BEYOND LIMITS.  REPLACED NR 3 BREATHER TUBE AND SAFETIED.
